# SDR A6WA201040723

- Difficulty date: September 23, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR UPPER HINGE CORRODED AND LOWER HINGE.  REMOVED UNSERVICEABLE LOWER HINGES FROM LAV SERVICE DOOR AND INSTALLED SERVICEABLE HINGES IAW SRM 51-42-21A.
